Discussions By Condition: Poisoning

problem of sorts with niacin

Posted In: Poisoning 0 Replies
  • Posted By: Anonymous
  • January 28, 2007
  • 05:14 AM

what would be a suggestion for someone who has taken about two months worth of niacin in a day or two period and their skin is very irritated with bumps and red

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?